Patient discussion about yellow
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. My 11 y/o son eyes appear to have a slight yellow in the whites toward the corners.
I am assuming he will need blood work, but does anyone have any idea what may be the cause?
|A||If it's not a spot, but rather a diffuse color, it may be jaundice - high levels in the blood of a substance called bilirubin (http://en.wikipedia.org/wiki/Jaundice).|
If your child is generally healthy, and this change appeared without any overt problem (e.g. liver disease or blood problem), or your child had fever or fasted recently, this jaundice may represents Gilbert syndrome. It's a syndrome of slightly elevated levels of bilirubin, and considered not dangerous.
You may read more here:http://www.nlm.nih.gov/medlineplus/ency/article/000301.htm
Q. husband has horrible rash bil. below knees to his ankles. it is bright red yellow weeping cracks. On statins
He has been on zocor for 15 years and we are so afraid this may have something to do with this drug. He has stopped taking the drug because the pain and weakness, and numbness in his legs is considerable
|A||i looked up for side effects and i saw only "eczema" as a skin side effect. but it seems odd to me that after 15 years you got this kind of side effect. it should have appeared years ago. you know- it might be a very good idea to go and see a Dr... and not stopping a medication without warning..|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.